Some mathematical aspects of market impact modeling


Schied, Alexander ; Slynko, Alla



Document Type: Book chapter
Year of publication: 2011
Book title: Surveys in Stochastic Processes
Page range: 153-179
Publisher: Blath, Jochen
Place of publication: Zürich
Publishing house: European Mathematical Society
ISBN: 978-3-03719-072-2
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item